Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 50, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 27, 2017, 3:49 PM CDT. It took effect at Jun 28, 2017, 9:00 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2017, 3:49 PM CDT (20:49 UTC)
- In effect from
- Jun 28, 2017, 9:00 AM CDT
- Expired
- Jun 29, 2017, 4:00 PM CDT
- In force
- 31 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
090 WHUS73 KGRB 272049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CDT TUE JUN 27 2017 ...GUSTY WINDS AND LARGE WAVES EXPECTED WEDNESDAY INTO THURSDAY MORNING... .GUSTY SOUTH WINDS WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM ON WEDNESDAY. THE PERSISTENT AND STRONG SOUTH WINDS WILL GENERATE LARGE WAVES, ESPECIALLY ON LAKE MICHIGAN. WINDS AND WAVES WILL SLOWLY DIMINISH THURSDAY MORNING. LMZ521-522-280500- /O.NEW.KGRB.SC.Y.0050.170628T1500Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 349 PM CDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM CDT THURSDAY. * WINDS...SOUTH INCREASING TO 30 KTS LATE WEDNESDAY MORNING. A FEW GUSTS TO 35 KTS POSSIBLE WEDNESDAY AFTERNOON. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS EARLY THURSDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-280500- /O.NEW.KGRB.SC.Y.0050.170628T1400Z-170629T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 PM CDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY. * WINDS...SOUTH INCREASING TO 30 KTS WEDNESDAY MORNING. A FEW GUSTS TO 35 KTS POSSIBLE WEDNESDAY AFTERNOON AND EARLY EVENING. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS THURSDAY MORNING. * WAVES...BUILDING TO 5 TO 8 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
8 follow-up statements
168 WHUS73 KGRB 280231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CDT TUE JUN 27 2017 ...GUSTY WINDS AND LARGE WAVES EXPECTED WEDNESDAY INTO THURSDAY MORNING... .GUSTY SOUTH WINDS WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM ON WEDNESDAY. THE PERSISTENT AND STRONG SOUTH WINDS WILL GENERATE LARGE WAVES, ESPECIALLY ON LAKE MICHIGAN. WINDS AND WAVES WILL SLOWLY DIMINISH THURSDAY MORNING. LMZ521-522-281045- /O.CON.KGRB.SC.Y.0050.170628T1500Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 931 PM CDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KTS LATE WEDNESDAY MORNING. A FEW GUSTS TO 35 KTS POSSIBLE WEDNESDAY AFTERNOON. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS EARLY THURSDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-281045- /O.CON.KGRB.SC.Y.0050.170628T1400Z-170629T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 931 PM CDT TUE JUN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KTS WEDNESDAY MORNING. A FEW GUSTS TO 35 KTS POSSIBLE WEDNESDAY AFTERNOON AND EARLY EVENING. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS THURSDAY MORNING. * WAVES...BUILDING TO 5 TO 8 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
479 WHUS73 KGRB 280847 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT WED JUN 28 2017 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY INTO THURSDAY MORNING... .GUSTY SOUTH WINDS WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM THIS MORNING. THE PERSISTENT AND STRONG SOUTH WINDS WILL GENERATE LARGE WAVES, ESPECIALLY ON LAKE MICHIGAN. WINDS AND WAVES WILL SLOWLY DIMINISH THURSDAY MORNING. LMZ521-522-281700- /O.CON.KGRB.SC.Y.0050.170628T1500Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 347 AM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KTS LATE THIS MORNING. A FEW GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS EARLY THURSDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-281700- /O.CON.KGRB.SC.Y.0050.170628T1400Z-170629T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 347 AM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 AM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KTS THIS MORNING. A FEW GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON AND EARLY EVENING. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS THURSDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
888 WHUS73 KGRB 281509 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CDT WED JUN 28 2017 ...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY INTO THURSDAY MORNING... .GUSTY SOUTH WINDS WILL DEVELOP AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM THIS MORNING. THE PERSISTENT AND STRONG SOUTH WINDS WILL GENERATE LARGE WAVES, ESPECIALLY ON LAKE MICHIGAN. WINDS AND WAVES WILL SLOWLY DIMINISH THURSDAY MORNING. LMZ521-522-282315- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1009 AM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KTS LATE THIS MORNING. A FEW GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS EARLY THURSDAY MORNING. * WAVES...BUILDING TO 4 TO 7 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-282315- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...SOUTH INCREASING TO 30 KTS THIS MORNING. A FEW GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON AND EARLY EVENING. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS THURSDAY MORNING. * WAVES...BUILDING TO 6 TO 10 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
527 WHUS73 KGRB 282119 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 419 PM CDT WED JUN 28 2017 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY MORNING... .GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM TONIGHT THEN VEER TO THE SOUTHWEST OVERNIGHT INTO THURSDAY MORNING. THE PERSISTENT AND STRONG SOUTH WINDS WILL GENERATE LARGE WAVES, ESPECIALLY ON LAKE MICHIGAN. WINDS AND WAVES WILL SLOWLY DIMINISH THURSDAY MORNING. LMZ521-522-290530- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 419 PM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTH 15 TO 25 KTS. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS OVERNIGHT. * WAVES...3 TO 5 FT THIS SUBSIDING TO 1 TO 3 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-290530- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 419 PM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...SOUTH WIND TO 30 KTS BECOMING SOUTHWEST 10 TO 20 KTS AFTER MIDNIGHT. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS EARLY THURSDAY MORNING. * WAVES...6 TO 10 FT SUBSIDING TO 3 TO 5 FT THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
802 WHUS73 KGRB 290239 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 939 PM CDT WED JUN 28 2017 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THURSDAY MORNING... .GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM TONIGHT THEN VEER TO THE SOUTHWEST OVERNIGHT INTO THURSDAY MORNING. THE PERSISTENT AND STRONG SOUTH WINDS WILL GENERATE LARGE WAVES, ESPECIALLY ON LAKE MICHIGAN. WINDS AND WAVES WILL SLOWLY DIMINISH THURSDAY MORNING. LMZ521-522-290900- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 939 PM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTH 15 TO 25 KTS. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS OVERNIGHT. * WAVES...2 TO 4 FT THIS SUBSIDING TO 1 TO 3 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-291045- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 939 PM CDT WED JUN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...SOUTH 15 TO 25 KTS BECOMING SOUTHWEST 10 TO 20 KTS AFTER MIDNIGHT. WINDS WILL VEER SOUTHWEST AND DECREASE TO 10 TO 20 KTS EARLY THURSDAY MORNING. * WAVES...5 TO 8 FT SUBSIDING TO 3 TO 5 FT THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
304 WHUS73 KGRB 290842 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT THU JUN 29 2017 ...ELEVATED WAVES EXPECTED THROUGH THIS AFTERNOON... .ALTHOUGH WINDS WILL SUBSIDE BELOW CRITERIA THIS MORNING...WAVES WILL REMAIN ELEVATED ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON AS A LOW PRESSURE SYSTEM EXITS THE WESTERN GREAT LAKES. LMZ521-522-290945- /O.CAN.KGRB.SC.Y.0050.000000T0000Z-170629T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 342 AM CDT THU JUN 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LMZ541>543-291645- /O.EXT.KGRB.SC.Y.0050.000000T0000Z-170629T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 342 AM CDT THU JUN 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KTS. * WAVES...4 TO 7 FT SUBSIDING TO 3 TO 5 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
377 WHUS73 KGRB 291511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CDT THU JUN 29 2017 ...ELEVATED WAVES EXPECTED THROUGH THIS AFTERNOON... .ALTHOUGH WINDS WILL SUBSIDE BELOW CRITERIA...WAVES WILL REMAIN ELEVATED ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON AS A LOW PRESSURE SYSTEM EXITS THE WESTERN GREAT LAKES. LMZ541>543-292100- /O.CON.KGRB.SC.Y.0050.000000T0000Z-170629T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1011 AM CDT THU JUN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KTS. * WAVES...SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
874 WHUS73 KGRB 292057 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 PM CDT THU JUN 29 2017 ...WAVES CONTINUE TO SUBSIDE THIS AFTERNOON... LMZ541>543-292200- /O.EXP.KGRB.SC.Y.0050.000000T0000Z-170629T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 357 PM CDT THU JUN 29 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... DIMINISHING AND VEERING WINDS TO THE WEST HAVE ALLOWED WAVES TO SUBSIDE ON LAKE MICHIGAN. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 2:58 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 27, 2:58 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 258 PM CDT Tue Jun 27 2017 Forecast discussion for routine afternoon forecast issuance .SYNOPSIS... Issued at 258 PM CDT Tue Jun 27 2017 Showers and thunderstorms are expected Wednesday and Wednesday evening, with heavy rainfall possible. The large scale pattern across North America will briefly deamplify the next couple days, as the upper trough currently over the Great Lakes region reforms back over the Rockies. The pattern will become slowly progressive and gradually reamplify, with the new trough passing through the Great Lakes region during the upcoming weekend. By Independence Day, the trough should be over eastern North America with another trough back near the West Coast, and broad ridging in between. The large scale pattern should result in temperatures fairly close to seasonal normals, though with day to day variations due to precipitation and differences in cloud cover. The westerlies will remain fairly energetic for late June, so precipitation amounts will probably end up above normal for the period. && .SHORT TERM...Tonight and Wednesday Issued at 258 PM CDT Tue Jun 27 2017 Surface high pressure over Illinois today, along with an upstream mid level ridge will keep the forecast area mostly dry through 12Z Wednesday. Ongoing thunderstorms are expected to move into central/north central Wisconsin around 12Z in warm advection ahead of an approaching mid level short wave. Advection of warm and moist air ahead of the system is forecast to have PWATS of 1.5 inches or more across the area. Models were all showing significant amounts of QPF in central and/or northern Wisconsin during the day on Wednesday. SPC day 2 convective outlook had much of the area in a marginal severe risk and parts of central Wisconsin in a slight risk of severe. The risk of severe storms looks to be higher to the southwest where MUCAPE and shear values are higher, but MUCAPES are still expected to be 500+ J/kg over most of the area. Have cooler high temperatures for Wednesday due to abundant cloud-cover and rainfall. .LONG TERM...Wednesday Night Through Tuesday Issued at 258 PM CDT Tue Jun 27 2017 The coverage and intensity of convection Wednesday evening will depend on earlier-day storms. Opted to keep likely PoPs going into the evening, with a sharp downward trend after midnight. Other than some low PoPs across the far north, the blended guidance continued to have a dry forecast for Thursday. As mentioned yesterday, with a relatively weak surface pressure pattern across the area and lingering moisture from the rains expected Wednesday and Wednesday night, it's hard to rule out the development of some showers/thunderstorms during peak heating. But will stick with the dry forecast for now and take another look tomorrow. The next substantial chance for rain will probably arrive either late Thursday night or Friday morning, as a wave develops and rides northeast along the front stalled to our south. Models differ on the specifics, though most suggest just light-moderate amounts, centered over east-central Wisconsin. Of most concern is the ECMWF which showed much heavier precipitation in east- central Wisconsin. Will stick with the more modest PoPs and QPF of the model blend for now with the idea the prior convection could shove the front even a little farther south than currently forecast. Precipitation chances during the weekend will depend on small shortwaves rotating through the large scale trough crossing the region. There should be a diurnal component as well, with mid- afternoon to early evening being the most favored time for precipitation. The forecast for Monday is dry, though any slowing of the eastward progression of the large scale trough could result in some light precipitation Monday afternoon as well. The Fourth of July looks dry at this point, with highs near or a little above seasonal normals. && .AVIATION...for 18Z TAF Issuance Issued at 1239 PM CDT Tue Jun 27 2017 Expect mainly dry and VFR conditions the rest of today and most of the night as surface high pressure drifts to the east and a mid level ridge moves to central Wisconsin by 12Z Wednesday. Increasing southerly winds aloft will bring LLWS to central and north central Wisconsin starting late tonight. There is a chance for thunderstorms starting Wednesday morning and flying conditions look less and less promising as we get later in the day. Along with abundant rainfall, there should be plenty of MVFR ceilings, with scattered IFR, by midday. Some of the stronger thunderstorms could produce large hail and wind gusts in excess of 50 kts. && .MARINE... Issued at 258 PM CDT Tue Jun 27 2017 Southerly winds will increase across the nearshore waters Wednesday and Wednesday night. This will cause winds to increase into the 25 to 30 knot range, with a few gusts around gale force at times, especially across the Lake Michigan nearshore waters. Waves will increase with the increasing winds, with the highest waves across the Lake Michigan nearshore waters. Planning to go with a high end small craft advisory at this point. Any boaters planning on traveling on Wednesday and Wednesday night should follow future forecasts closely. && .HYDROLOGY... Issued at 258 PM CDT Tue Jun 27 2017 Periods of heavy rainfall are likely with a widespread 1 to 2 inches across much of the state Wednesday and Wednesday night. The greatest potential for locally heavier rainfall will likely be with any training thunderstorms along the warm front. This could cause rivers, that are already above bankfull, to rise and bring the threat for flooding. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....MG LONG TERM......Skowronski AVIATION.......MG MARINE.........MG HYDROLOGY......MG
Hazardous weather outlook, Jun 27, 2:54 PM CDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 254 PM CDT Tue Jun 27 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 254 PM CDT Tue Jun 27 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms are possible at times Wednesday into Wednesday night. Some of the storms could produce heavy rainfall, which may result in localized flooding. A risk for severe storms could also materialize Wednesday afternoon and evening if enough breaks in the cloud cover are present during the day to allow temperatures to warm substantially. The primary severe risks would be large hail and damaging winds. Be sure to monitor later statements for updated information on the potential for severe weather Wednesday. There is also a chance of thunderstorms at times Friday through the upcoming weekend. It is too early to determine the severe threat with these storms, though there are starting to be indications that another round of heavy rainfall could occur over east-central Wisconsin Friday. Most river levels remain high due to recent rains. Fast flows also will continue due to the high volume of water moving through river systems. Boaters and fisherman should use caution due to the fast flows. If heavy rain falls at any point during the remainder of the week, some rivers will likely rise to bankfull or flood stage late this week or this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-282000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 254 PM CDT Tue Jun 27 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms are possible Wednesday into Wednesday night. A period of fairly strong south winds will result in conditions hazardous to small craft from mid-day Wednesday through Wednesday night. The strongest winds are expected Wednesday afternoon and evening, when some gale force gusts are possible, especially on Lake Michigan. There is also a chance of thunderstorms at times Friday through the upcoming weekend. MG/Skowronski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 5:03 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 70 hr |
| Jun 27, 5:03 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 70 hr |
| Jun 27, 5:06 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 47 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.